The Diabetes Forum Support Community For Diabetics Online banner
1 - 6 of 6 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
:confused: I have been diagnosed with Diabetes just 1 day back with a primary reading of >500 m mol/dl. As a matter of fact, my Dr informed me that I have failed to detect the symtoms of diabetes in the past 3-4 months & was also very surprised that how did I manage to go around with such high sugar levels.

I am on Insulin from yesterday, i.e 26 I.U/day; as a matter of fact I am still shocked & yet to cope with this hard fact. Still confused about what will happen to my life, as I am 36 year old.

Need help especially with diet.
 

·
Registered
Joined
·
3,024 Posts
Hello, welcome to Diabetes Forum! This is a friendly group here and we want to help. Explore the forums here, there are many posts that will help you with your diet. Ask all the questions you want.

Richard
 
G

·
Hello, and welcome to the board.

Don't worry, you'll get over the shock, just make sure that you keep your dr.'s appointments, and stay on your meds, and you'll be fine.

There's not as much change to your lifestyle as you think that there will be, just a few things. Diet, exercise, meds., and, a few more dr.'s appointments to keep. Probably your dr. will want to see you every 3 months for A1c blood tests, once your under control.
 

·
Registered
Joined
·
4 Posts
Discussion Starter · #4 ·
HELP!! Do I continue the Insulin???

:confused:After initiating insulin for the past 3 day,my b.s has fallen from 357 to 84 today at fasting. Is it o.k to continue the insulin or do I consult my Endo asap???
 

·
Registered
Joined
·
3,024 Posts
Did the 84 cause yu to have hypo systems? Were you dizzy, have blurred vision, disoriented, etc? If not then that is evidently a safe level for you. I assume that you are using the insulin under your doctor's care and with his/her instructions.
 
1 - 6 of 6 Posts
Top